Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Over weight. Having hypertension and vaginal fluttering. Obgyn test reports normal. Looking for advice

I have been experiencing Vaginal fluttering for the past week and a day - it is very unnearving because I cannot imagine what it is - it does last about 5 or 6 seconds and comes every minute. I am over wieght and do have hypertension - I have had a recent OBGYN appointment and nothing was reported wrong.There is also no way I am pregnant. I am sure you are going to advise me to go see a doctor but I am rcently unemployed and have lost my health care. I sthis a condition you may know anything about?
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Go get your electrolytes checked tomorrow, see a neurologist, and you may need to see a psychiatrist if all the tests are negative. Ask your OBGYN what they think this could be.
Answered: Thu, 1 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor